# SDR CALA9701801

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: E/E Compt
- Part time: 14,715 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT IAW MM 32-09-121.  OPERATION OF THE GEAR CHECKED GOOD.
